# SDR AALA202209073672

- Difficulty date: August 10, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A8540U7
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT ENTRY DOOR THRESHOLD CREASE ANGLE LOCATED FROM BS 947 TO BS 980 AT S18L. REPLACED CREASE ANGLE PER AARD 51-00-05-1 AND DWG 147A8540.
